# SDR ASAA9910277

- Difficulty date: December 22, 1999
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - PRIOR TO FLT 23, THE AFT GALLEY EMERGENCY EXIT LIGHT WAS FOUND TO BE FLICKERING.  REPLACED THE BATTERY ASSEMBLY AND THE LIGHT OPERATED NORMALLY.  (M)
